# SDR PIDR07008

- Difficulty date: September 21, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: XAUGL
- Make and model: Boeing 737-300
- Aircraft serial: 22958
- Aircraft time: 59,577 hours, 43,486 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED PUNCTURE DAMAGE TO LOWER SURFACE OF LT ELEVATOR APPROXIMATELY EIGHTEEN INCHES OB OF THE TAB.  REPAIRED DAMAGED AREA IAW SRM 51-70-17.
